Skip to Main Content

Advertisement

Skip Nav Destination

The Four-Equation New Keynesian Model

The Review of Economics and Statistics (2023) 105 (4): 931–947.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • Rangan Gupta
  • Xiaojin Sun
Studies in Nonlinear Dynamics & Econometrics (2024) 0 (0)
  • RICARDO J. CABALLERO
  • ALP SIMSEK
The Journal of Finance (2024) 79 (3): 1719.
  • Kostas Trilivas
SSRN Electronic Journal (2024)
  • Jing Cynthia Wu
  • Yinxi Xie
  • Ji Zhang
IMF Economic Review (2024)
  • Stephen J. Cole
  • Sungjun Huh
Journal of Economic Dynamics and Control (2024) 164: 104876.
  • Roland von Campe
SSRN Electronic Journal (2024)
  • Roland von Campe
Journal of Macroeconomics (2024) 79: 103580.
  • Jing Cynthia Wu
  • Yinxi Xie
SSRN Electronic Journal (2024)
  • Tarron Khemraj
  • Sherry Yu
Eastern Economic Journal (2023) 49 (4): 613.
  • Brent Bundick
  • Logan Hotz
  • Andrew Smith
SSRN Electronic Journal (2023)
  • Ioana Manuela Mîndrican
Journal of Financial Studies (2023) 8 (14): 84.
  • Robin M. Greenwood
  • Samuel Gregory Hanson
  • Dimitri Vayanos
SSRN Electronic Journal (2023)
  • Jing Cynthia Wu
  • Yinxi Xie
SSRN Electronic Journal (2022)
  • Maciej Ryczkowski
  • Marek Zinecker
Technological and Economic Development of Economy (2022) 28 (5): 1182.
Close Modal

or Create an Account

Close Modal
Close Modal